American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Thierry De Pauw and Washek F. Pfeffer. The divergence theorem for unbounded vector fields. Trans. Amer. Math. Soc. 359 (2007) 5915-5929. MR 2336310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. F. Pfeffer. The divergence theorem . Trans. Amer. Math. Soc. 295 (1986) 665-685. MR 833702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John F. Randolph. Carath\'eodory measure and a generalization of the Gauss-Green lemma . Trans. Amer. Math. Soc. 38 (1935) 531-548. MR 1501827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. L. Smith. On relative content and Green's lemma . Trans. Amer. Math. Soc. 30 (1928) 405-419. MR 1501434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia